World Journal of Modelling and Simulation

Published by print and online quarterly

ISSN: 1746-7233, England, UK

World Academic Press, World Academic Union

 

 

 

 

 

Home

Authors Guide

Subscription

Online Journal

Link

 

 

 

 

Online Journal  --  Volume 2 Number 4, November 2006    Contents

 

 

 

 

ISSN: 1746-7233

Vol.2 (2006) No.4

November

 

 

 

 

 

England, UK

www.wjms.org.uk

editor@wjms.org.uk

 

 

 

 

 

Graphic Designer:

Miss Li

 

 

 

World Journal of

Modelling and Simulation

Edited by International Committee for Modelling and Simulation, WAU

Published by World Academic Union (World Academic Press )

 CONTENTS

 

ARTICLE

213. Factor analysis for well-off construction based on GMDH

Fang Chen, Jiuping Xu

 

222. Multiplicity results for the Dirichlet boundary value problem involving the p-Laplacian in N-dimensional case

G. A. Afrouzi, S. Heidarkhani

 

227. Discrete population models for county population forecasting

Tingting Zhang, Jiuping Xu

 

236. The Nehari manifold for superlinear equation with Dirichlet boundary condition

G. A. Afrouzi, S. Mahdavi, Z. Naghizadeh

 

241. Extension multi-objective programming and its application

Guoliang Cai, Yuxiu Li

 

247. Optimality Conditions with quasidifferential for nonsmooth semidefinite programming

Wenhui Zhao, Yan Gao

 

255. Realization of a virtual experiment system of gun

Yi Hang, Xiaofeng Wang, Guolai Yang, Yunsheng Chen

 

261. The research on the model of all-around compensation system of academic teachers

Chunyan Zhou, Yongxiang Sheng

 

270. The improved Coale fertility index model and its applications

Yannan Xu

 

274. Conceptual model on urbanization and sustainable development of agriculture — A case study of Chengdu city

Taibi Jiang, Gang Huang, Yun-liang Peng, Wen Zhu

Executive Editor-in-Chief for this issue: Prof. Y. Jiang

(math@mail.njust.edu.cn)

 

 

2005 World Academic Union. All rights reserved.